I recently started using pure African black soap for about 2 weeks now, developed with dry skin.

Patient

Q: I recently started using pure african black soap for about two weeks now. I started experiencing dryness of skin, which I'm told is normal, but also dark spots have formed on my skin now. For youinformation, I am of African American race also.

Doctor

A:   Hello thanks for your health query on ATD.

African black soap, as I understand, is made up of many herbal products. Some of these ingredients may be irritant to skin. My advice is to stop this product & start using Hydrocortisone cream after consulting your Dermatologist.

Hope this will help you.

Related Q&A

Q: I have regular steaching of one side jaw in my mouth .but do not have any pain whats the reason

Q: Red pimples scattered on top of my foot? I had alopecia and took steroid injections to my head for 1 year.

Q: When I eat/use items containing Vitamin E I get a rash on the inside of my elbow. The skin becomes reddish and there ...

Q: I need help, I'm unable to sneeze , usually I sneeze regularly now I feel the sensation and desire to do it but somet...

Q: I broke out in red rashes all over my body except for my face and my knees to my ankles. I have been using prednozone...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews